They want to inject me with steriod and I will not let them. My sugar goes over the roof. He told me to think about it before I come back. It's not for sure if it will take the pain away so I said no way.
GOING FOR THE NEW AND FITTED ME
Total SparkPoints: 67,187
SparkPoints Level 18
Fitness Minutes: (21,738) Posts: 2,670 6/30/13 10:01 A
I used to take a combination of Lisinopril and hydrochlorothiazide, and at that time, I did get leg cramps. When I had my labwork checked, the Dr. found my potassium was very low. She stopped the hydrochlorothiazide, and had me take potassium and Lisinopril. It took more than 2 months for my potassium to get up where it should be, and after that, I've had no more leg cramps. Now I just take plain Lisinopril.
Pounds lost: 62.0
Fitness Minutes: (22,507) Posts: 16,344 6/13/13 8:35 P
Lisinopril is in a class of drugs that can give you leg cramps, but dont stop taking it without talking to your doc. There are other BP meds that can be tried. Drinking quinine often helps, but if they persist discuss it with your doctor.
Life begins outside your comfort zone
60 Maintenance Weeks
Fitness Minutes: (22,507) Posts: 16,344 6/13/13 2:27 P
I recently experienced leg cramps that woke me up from my sleep. Where would I find basil essential oil? I never had leg cramps before and I am also taking lisinopril. Is that what caused the leg cramps? Is there anything I can do or take to keep from getting the leg cramps?
Total SparkPoints: 24,208
SparkPoints Level 13
Fitness Minutes: (436) Posts: 3,359 6/13/13 10:46 A
I also take lisinopril 40mg, I sometimes get cramps, but I use a rub of basil essential oil . It takes away the cramp in less than 30 seconds. The med does keep my blood pressure in check, so I am not concerned with a few cramps.
Lord, bless my diet buddies and help me met my 2014 weight goals of 60 pounds. Co-Leader "Keep it Simple"
I've never heard of using HRT to regulate B/P. If anything, I should think it would worsen it since it causes weight gain. I was on Lisinopril for a short time and did have severe leg cramps, but I was having other problems that may have caused them.
Achieve success in any area of life by identifying the optimum strategies and repeating them until they become habit - Charles Givens
Pounds lost: 9.0
Fitness Minutes: (2,386) Posts: 15 6/13/13 3:16 A
Have any of you experienced blood pressure increases with menopause? Also, fluctuations. If so, did you try HRT to help regulate? If so, did it help? Also, has anyone on Lisinopril experienced cramping and stiffening of muscles as a side effect?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.